# SDR 2013FA0000463

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N68195
- Make and model: Cessna 152
- Aircraft serial: 15282177
- Aircraft time: 13,136 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 04210001LH2RH
- Condition: Corroded
- Location: Wing
- Part time: 13,136 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING STRUT UPPER ATTACH FITTING AND RT WING STRUT LOWER ATTACH FITTING WERE FOUND CORRODED.  REPLACED.
